# SDR AU961061

- Difficulty date: July 11, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Engine: Cont IO470L
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Crankshaft
- Condition: Worn
- Location: R Engine Power S
- Component: Cont, IO470L
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) CRANKSHAFT MAIN BEARING JOURNALS 0.0508MM (0.002IN) UNDER MINIMUMALLOWABLE LIMITS - CONNECTING ROD JOURNALS 0.0127MM (0.0005IN) UNDER MINIMUM ALLOWABLE LIMITS - CRANKCASE MAIN TUNNELS ALSO OUT OF LIMITS
